# SDR SWAA2022031428068

- Difficulty date: August 12, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL 551FB FORWARD SUPPORT BRACKET 27' FROM OUTBOARD END IS BENT WITH EVIDENCE OF CRACK / REMOVED AND REPLACED LEFT WING TRAILING EDGE PANEL 551FB FORWARD SUPPORT BRACKET 27' FROM OUTBOARD END IAW B737 SRM 51-40-02-0G-0 STEP 4.B+E AND DWG 115A2710 REV C ATAG A10527
